Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 443-452
http://dx.doi.org/10.1155/S0161171287000528

Fourier coefficients and growth of harmonic functions

1Department of Mathematics, Utica College of Syracuse University, Utica 13502, New York, USA
2Department of Mathematics, Ohio University, Athens 45701, Ohio, USA

Received 7 October 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. fryant and H. Shankar, “Fourier coefficients and growth of harmonic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 443-452, 1987. doi:10.1155/S0161171287000528